# SDR DALA2024061306058

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N320DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55237
- Aircraft time: 1,748 hours, 721 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL FLIGHT ATTENDANT REPORTED STRONG ODOR OF BURNING PLASTIC NEAR THE AFT GALLEY. ODOR DISSIPATED WITHIN 2 MINUTES. INITIAL INSP OF AFT B/B ARG GALLEY AREA NO ABNORMAL SMELLS NOTED. PERF T/S PER MD STEP 1 : AMDS CARD 0550-2001 C/W AMDS CARD 0550- 2003 C/W AMDS CARD 0550-2002 I/W THRU STEP 3 (485524) C/W AMDS CARD 0550-2002 STEP 3 - COMPLETION NO ODORS DETECTED. C/W STEPS 2-5 OF MD LOG. (LP # 0388319, 4319822)
